# SDR CALA2013092600701

- Difficulty date: September 26, 2013
- Submitted: September 26, 2013
- Operation: Air carrier
- Aircraft: N57857
- Make and model: Boeing 757324
- Aircraft serial: 32816
- Aircraft time: 31,878 hours, 10,645 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FL 370 ENROUTE SMELLED SMOKY SMELL, WAS STRONG IN CABIN FLIGHT ATTENDANTS CALLED & STARTED SMOKE CHECKLIST.  EMERGENCY DESCENT.  SMELL DISSIPATED IN LOWER ALTITUDES, NO FIRE.  FLIGHT ATTENDANTS SAW SMOKE BETWEEN DOOR 3 & OVER WING EXIT.  IAW AMM TASK 05-51-58-910-801C1, STARTED & OPERATED APU, BOTH ENGINES, BOTH PACKS,& ALL GALLEY & LAVATORY EQUIPMENT, IAW AMM.
